| Catalog Number |
109.670 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
07/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
The clinician reports 2.5 months after the dental implant and denture were placed in ada site 13 in the mouth, the implant had not achieved integration in type iii bone.Clinician reports dehiscence, fenestration and mobility.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The dentist reported that immediate load and immmediate implant procedures were performed.
Event or Problem Description
The clinician reports 2.5 months after the dental implant and denture were placed in ada site 13 in the mouth, the implant had not achieved integration in type iii bone.Clinician reports dehiscence, fenestration and mobility.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.(b)(4).